# SDR SROM200400032

- Difficulty date: March 25, 2004
- Submitted: March 29, 2004
- Operation: General aviation
- Aircraft: N733PA
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 33,963 hours, 33,546 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 6553746753
- Condition: Cracked
- Location: Zone 300
- Part time: 33,963 hours, 33,546 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D CHECK INSPECTION FOUND LT HORIZONTAL STABILIZER LOWER SINGLE LEG ATTACH RIB FORWARD OF AFT SPAR, CRACKED.   REMOVED RIB, FABRICATED AND INSTALLED REPLACEMENT RIB IAW B737 SRM 51-20-1, 51-30-5.  STAB STA 67.54 - 69.
